Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleInitial ideals of tangent cones to Schubert varieties in orthogonal Grassmannians
Author(s) K.N. Raghavan, Shyamashree Upadhyay
TypeArticle in Journal
AbstractWe compute the initial ideals, with respect to certain conveniently chosen term orders, of ideals of tangent cones at torus fixed points to Schubert varieties in orthogonal Grassmannians. The initial ideals turn out to be square-free monomial ideals and therefore define Stanley–Reisner face rings of simplicial complexes. We describe these complexes. The maximal faces of these complexes encode certain sets of non-intersecting lattice paths.
KeywordsOrthogonal Grassmannian, Schubert variety, Initial ideal, Gröbner basis, Pfaffian, New form
ISSN0097-3165
URL http://www.sciencedirect.com/science/article/pii/S009731650800157X
LanguageEnglish
JournalJournal of Combinatorial Theory, Series A
Volume116
Number3
Pages663 - 683
Year2009
Edition0
Translation No
Refereed No
Webmaster